[演者] 岩井 聡一:1,2
[共同演者] 飯井 孝年:1,3, 西村 遵也:1
1:西宮市立中央病院歯科口腔外科, 2:大阪大学大学院歯学研究科学口腔腫瘍外科学講座, 3:湊川公園歯科クリニック
We report a case of duodenal perforation and esophageal stricture during postoperative chemoradiation therapy for a patient with tongue cancer，and consider adverse events.
A man with tongue carcinoma underwent glossectomy after PCE therapy. Six months after surgery，tongue cancer recurred Immediately，tumor resection，cervical lymph node dissection，and reconstruction with a forearm flap were performed. Histological grade was YK-4D，and cervical lymph node metastasis was observed. Therefore，radiation to the primary and neck lesion and chemotherapy (Cisplatin 40m2/m2 weekly) were started. After two cycles of the chemotherapy，he was urgently hospitalized for abdominal pain and received emergency surgery with a diagnosis of duodenal perforation and acute peritonitis. After the wound recovered，but obstruction of passage through the esophagus was observed，and oral intake became difficult. Endoscopy revealed esophageal mucositis，so a proton pump inhibitor was administered，and after waiting for the mucositis to be alleviated，esophageal dilatation was performed. Three days after the procedure，oral intake became possible，and radiation therapy could be performed.
5FU have a slightly higher incidence of gastrointestinal mucosal damage，but there are few reports of gastrointestinal perforation except primary lesion in FP therapy for esophageal cancer. There were few reports of gastrointestinal perforation during CDDP administration for oral cancer The cause may be weekly administration of dexamethasone and psychological stress after surgery. On the other hand，the cause of esophageal stricture is considered to be ulcer formation. Although cytomegalovirus infection was suspected and examinations were performed，no clear conclusion was obtained.
During postoperative CRT for recurrent tongue cancer，serious adverse events such as duodenal perforation and esophageal stricture occurred. The relationship with chemotherapy is unknown，but it was thought that several factors might be overlapped such as stress-induced gastrointestinal ulcer，steroid medication，Cytomegalovirus infection and so on.